# SDR CALA2018022300782

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2749U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STR LBL 10.4 BETWEEN APPROX BS 635 TO BS 700 HAS CORROSION ON UPPER AND LOWER SURFACE IN MULTIPLE AREAS 209-138 FWD CARGO FLOOR STRINGER AT LBL 10.4 STA 689-704 & SPLICE AT STA 704 & SPLICE AT STA 704 LBL 10.4. FOUND OUT OF LIMITS IAW SRM 53-00-53-A1 L=2.0 W=.75 D=.030. ACCOMPLISHED PERMANENT REP AIR TO STRINGER AT STA 684-704 AND REPLACE SPLICE AT STA 704 LBL 10.4 IAW SRM 53-00-53-R1 FIG 201 AND DWG 140N2749.
